# SDR GGP2002F00001

- Difficulty date: September 20, 2001
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N42D
- Make and model: Beech E18S
- Aircraft serial: BA117
- Engine: Pwa R985*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Condition: Failed
- Location: Cylinder
- Part time: 25,343 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FLIGHT, ENGINE NR 1 STARTED TO VIBRATE.  SHUT DOWN ENGINE, LANDED.  NR 3 CYLINDER BASE STUDS FAILED AND PISTON DAMAGED ENGINE WILL BE REMOVED AND REPLACED WITH OVERHAULED ENGINE.
